MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67125805D
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.One (1) picture was provided with the complaint report.The image shows the distal segment of the catheter with visible extensive damage to the catheter coating, with inner braiding exposed.No other relevant details or damage can be observed.A manufacturing record evaluation was performed for the finished device (b)(4) number, and no non-conformances related to the malfunction were identified.The reported complaint regarding damage to the catheter coating was confirmed based on the conditions observed in the pictures.However, there is no indication that the issue reported in the complaint results from a defect inherently related to the device.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of johnson & johnson medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that prior to the procedure, the doctor opened the outer packaging of an envoy da, 6f, 105cm, mpd catheter (67125805d, lot unknown) for inspection and observed the coating at the distal end of the device had fallen off.The device was not used in patient.The doctor changed to a new device to complete the surgery.There was no patient injury reported as the device was not clinically used.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, and h11.Section b5: additional event information received on 17-jul-2025 indicated that there was no packaging issues.The inner pouch was securely sealed.The device was stored and prepped as per the instructions for sue (ifu).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated section on this medwatch report: b4, d9, g3, g6, h2, h3 and h11.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer's reference number: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that prior to the procedure, the doctor opened the outer packaging of an envoy da, 6f, 105cm, mpd catheter (67125805d, lot unknown) for inspection and observed the coating at the distal end of the device had fallen off.The device was not used in patient.The doctor changed to a new device to complete the surgery.There was no patient injury reported as the device was not clinically used.Additional event information received on 17-jul-2025 indicated that there was no packaging issues.The inner pouch was securely sealed.The device was stored and prepped as per the instructions for sue (ifu).One (1) picture was provided with the complaint report.The image shows the distal segment of the catheter with visible extensive damage to the catheter coating, with inner braiding exposed.No other relevant details or damage can be observed.The device was returned to j&j medtech for further evaluation.A non-sterile envoy da, 6f, 105cm, mpd was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the distal portion of the catheter was found to be frayed from 13cm until the device's tip.A sample of the catheter coating was submitted to structural analysis- fourier transform infrared spectroscopy (ft-ir) for detailed inspection.The ft-ir results revealed that the "direct" damaged sample shares a nearly identical spectral profile with the envoy da control, indicating that its damage is likely due to physical or thermal factors rather than chemical contamination.Conversely, the "light blue particles" sample exhibits distinct absorption bands , which are absent in the control and suggest the presence of aromatic or amide-containing compounds.These findings point to possible degradation due environmental factors such as uv radiation, temperature or moisture, the exact mechanism remains unknown.However, based on the information provided, it is not possible to determine the exact origin of the damage.Based on the manufacturing investigation performed, it was concluded that the unit was released from the manufacturing site in good condition and 100% functional per visual inspections during the manufacturing process.The damage observed in the unit was caused by exposing the unit to an external agent, such as a corrosive chemical, or an external source, such as sunlight, high temperature, or humidity.Complaint history for lot number# 31149695 found no similar events reported.Analysis of production records for lot 31149695 confirmed that all units presented no issues during the manufacturing or inspection processes related to the reported complaint.The verification for environmental temperature and relative humidity before and after the coating process was confirmed to be within specifications.There were no internal actions related to the device manufacture or inspection.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest that the issue encountered is related to the manufacturing of the device, no internal action activity is required.It should be noted that product failure is multifactorial.The instructions for use contain the following: precaution: do not use a catheter that has been damaged in any way.If damage is detected, replace it with another envoy guiding catheter that is not damaged.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22494667
Report Number3008114965-2025-00726
Device Sequence Number4106899
Product Code DQY
UDI-Device Identifier10878528000676
UDI-Public(01)10878528000676
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67125805D
Device Lot Number31149695
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/17/2025
08/05/2025
12/12/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date07/17/2025
08/14/2025
12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown